TWO THEOREMS ON THE PRODUCT OF ABEL AND CESARO SUMMABILITY METHODS


Erdem Y., ÇANAK İ., Allahverdiev B.

COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, vol.68, no.3, pp.287-294, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 3
  • Publication Date: 2015
  • Title of Journal : COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES
  • Page Numbers: pp.287-294

Abstract

In this paper, we introduce one-sided Tauberian conditions to recover (C, alpha) summability and convergence of a sequence from its (A) (C, alpha) summability.